MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Codes Foreign Body Sensation in Eye (1869); Blurred Vision (2137); Swelling/ Edema (4577)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) in the right eye (od), the patient had cloudy vision and foreign body sensation in the operated eye.Per the surgeon the lens became dislocated.Two days postoperatively, a secondary procedure was performed to reposition the iol with no success.Approximately one week post original implant, the iol was removed and replaced with a different model lens.The patient subsequently experienced postoperative inflammation which was treated with steroid/antibiotics drops as expected and consistent with the standard course of multiple procedures.
 
Additional Manufacturer Narrative
The device was returned and evaluated.Evaluation found the lens returned in one piece with a long, wide and deep gouge mark in center of optic likely caused by an instrument during the iol removal process.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Additional information was received for this event.The patient is doing well on exam.The surgeon suspects fluid in eye is causing myopic shift.A yag pi is planned for aqueous misdirection syndrome.
 
Additional Manufacturer Narrative
Additional information b5,b6,d4,g3,h2,h4,h6,h10,h11.A review of the device history record (dhr) found no nonconformities or anomalies related to this complaint.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Although requested the facility will not be providing any further information.Based on the information provided, we are unable to determine a root cause.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB INC.
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key25414130
Report Number0001313525-2026-00067
Device Sequence Number13127844
Product Code HQL
UDI-Device Identifier10757770607904
UDI-Public(01)10757770607904(17)280831(11)250810(10)3R24211
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2150
Device Lot Number3R24211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown